# SDR AALA20031425

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051129
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT AFT LEFT OVERWING.  REPLACED BATTERY CHARGER MODULE AT AFT LEFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
